# SDR SIMA20150720004

- Difficulty date: July 20, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 37,824 hours, 34,186 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS FLASHLIGHT IS VERY DIM WITH NEW BATTERY.  R & R FIRST OFFICER`S FLASHLIGHT ASSEMBLY.  OPERATIONS CHECKED GOOD IAW AMM 33-50-16.
